# SDR DALA2015121007491

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

30 LONGERON SPLICE AND SHIMS ARE CORRODED, M PARTS LOCATED ON REPAIR RACK.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, PG 105, FIG 103.  BLENDED SHIMS AND FOUND TO BE OUT OF LIMITS IAW SRM PG 105, FIG 103, FABRICATED SHIMS IAW SRM 53-20-05, PG 204, FIG 201.  ALODINED PARTS IAW SRM 51-10-04, PG 24, PARA 21.  PRIMED SHIMS IAW SRM 51-10-04, PG 16, PARA 12A.  APPLIED TOP COAT IAW PSM 900-03-06, NR 3 REMAINING "T" WAS 0.132.  JOB COMPLETED SB-28, NR 62627-0100-171.
